# SDR ASOA2013070308556

- Difficulty date: May 21, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,983 hours, 17,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE SILL IN THE FWD AVIONICS COMPARTMENT AT THE FRAME AND THE ADG HYD PUMP RT SIDE.   COMPLIED WITH EC/TC REO 670-53-11-509 AND GENERIC REO 670-53-11-509, REV. DATED: 7/6/10 AS WRITTEN.  REPAIR CLASSIFIED AS MAJOR.
